# SDR GLBA20110729J

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,643 hours, 46,915 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LT LANDING GEAR A SYS LIGHT ILLUMINATED AND GREEN EXTINGUISHED, RED ILLUMINATED ON ROLL OUT.  MAINTENANCE RIGGED THE LT GEAR PROX SWICTHES IAW EMM 32-61-01, OPS CHECKED GOOD.
